Probabilistic inferences from conjoined to iterated conditionals (bibtex)
by Giuseppe Sanfilippo, Niki Pfeifer, David E. Over, Angelo Gilio
Reference:
Giuseppe Sanfilippo, Niki Pfeifer, David E. Over, Angelo Gilio, "Probabilistic inferences from conjoined to iterated conditionals", In International Journal of Approximate Reasoning, vol. 93, no. Supplement C, pp. 103 - 118, 2018. ( [ Available on ResearchGate] [Available on arxiv.org] The final publication is available for free at [Elsevier])
Bibtex Entry:
@article{SPOG18,
title = "Probabilistic inferences from conjoined to iterated conditionals",
journal = "International Journal of Approximate Reasoning",
volume = "93",
number = "Supplement C",
pages = "103 - 118",
year = "2018",
issn = "0888-613X",
doi = "https://doi.org/10.1016/j.ijar.2017.10.027",
url = "http://www.sciencedirect.com/science/article/pii/S0888613X17306643",
author = "Giuseppe Sanfilippo and Niki Pfeifer and David E. Over and Angelo Gilio",
comment = {
<a href="https://www.researchgate.net/publication/320556477_Probabilistic_inferences_from_conjoined_to_iterated_conditionals"target="_blank">[
  Available on ResearchGate]</a>
</a> <a href="https://arxiv.org/abs/1701.07785" target="_blank">[Available on arxiv.org]</a>
The final publication
is  available for free at <a href="https://authors.elsevier.com/a/1W1KB,KD6ZG9aJ" target="_blank">[Elsevier]</a>},
}
Powered by bibtexbrowser